# SDR AALA20180222006

- Difficulty date: February 21, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 53,824 hours, 26,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 29D CEILING EMERGENCY LIGHT LENS MISSING. MAINTENANCE REPLACED THE LENS IAW AMM 33-53-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
